# SDR DALA2024112511171

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0672856) WEAR ON LH AND RH INBD AND OTBD SEAT TRACKS, STA 520 AT CPAX. SEAT TRACKS STA 520 LBL 45.50, RBL 24.75 AND RBL 45.50 OUT OF LIMITS WERE REPLACED PER B737-800 SRM 53-00-52-2R-4.
